# SDR UALA2013062604432

- Difficulty date: June 24, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 42,036 hours, 17,146 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 318
- Condition: Faulted
- Location: Nr 2 Elac
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELAC 2 FAULTED.   R & R ELAC 2 IAW MM 27-93-00-710-001.  OPS CHECKED  GOOD.
